RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1977, Volume 11, Issue 2, Pages 76–77 (Mi faa2070)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief communications

Construction of a parametrix for degenerate elliptic operators by the method of double-scale asymptotic expansions

V. V. Grushin


Full text: PDF file (241 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1977, 11:2, 143–144

Bibliographic databases:

UDC: 517.43
Received: 26.03.1976

Citation: V. V. Grushin, “Construction of a parametrix for degenerate elliptic operators by the method of double-scale asymptotic expansions”, Funktsional. Anal. i Prilozhen., 11:2 (1977), 76–77; Funct. Anal. Appl., 11:2 (1977), 143–144

Citation in format AMSBIB
\Bibitem{Gru77}
\by V.~V.~Grushin
\paper Construction of a parametrix for degenerate elliptic operators by the method of double-scale asymptotic expansions
\jour Funktsional. Anal. i Prilozhen.
\yr 1977
\vol 11
\issue 2
\pages 76--77
\mathnet{http://mi.mathnet.ru/faa2070}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=442470}
\zmath{https://zbmath.org/?q=an:0354.35042|0412.35043}
\transl
\jour Funct. Anal. Appl.
\yr 1977
\vol 11
\issue 2
\pages 143--144
\crossref{https://doi.org/10.1007/BF01081893}


Linking options:
  • http://mi.mathnet.ru/eng/faa2070
  • http://mi.mathnet.ru/eng/faa/v11/i2/p76

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Maslov, “Non-standard characteristics in asymptotic problems”, Russian Math. Surveys, 38:6 (1983), 1–42  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. I. Karol', “Operator-valued pseudodifferential operators and the resolvent of a degenerate elliptic operator”, Math. USSR-Sb., 49:2 (1984), 553–567  mathnet  crossref  mathscinet  zmath
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:200
    Full text:64
    References:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019